# SDR UPS97225149

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 4 FLAP TRACK SPOILER SUPPORT PAD HAS CORROSION.  REPAIRED IAW UPS EO B727-5740-0651-J SECTIONS 1, 2 AND 9.
